A prey - partially dependent predator with a reserved zone: modelling and analysis

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this paper, a mathematical model consisting of a prey-partially dependent predator has been proposed and analyzed. It is assumed that the prey moving between two types of zones, one is assumed to be a free hunting zone that is known as an unreserved zone and the other is a reserved zone where hunting is prohibited. The predator consumes the prey according to the Beddington-DeAngelis type of functional response. The existence, uniqueness and boundedness of the solution of the system are discussed. The dynamical behavior of the system has been investigated locally as well as globally with the help of Lyapunov function. The persistence conditions of the system are established. Local bifurcation near the equilibrium points has been investigated. Finally, numerical simulation has been used to specify the control parameters and confirm the obtained results.


  • Keywords


    Local Bifurcation; Prey-Predator; Persistent; Reserved Zone; Stability.

  • References


      [1] R.M. May, Stability and complexity in model ecosystems, Princeton University Press, Princeton, New Jersey, (1973).

      [2] B. Dubey, P. Chandra, P. Sinha, A model for fishery resource with reserve area. Nonlin. Anal.:RWA, Vol. 4 (2003) 625-637.

      [3] B. Dubey, A prey-predator model with a reserved area. Nonlin. Anal. Model& control, Vol. 12 (2007) 479-494.

      [4] T. K. Kar, Modelling the analysis of a harvested prey-predator system incorporating a refuge. J. Comp. Appl.Math., Vol. 185 (2006) 19-33. http://dx.doi.org/10.1016/j.cam.2005.01.035.

      [5] D. Mukherjee, Bifurcation and Stability Analysis of a Prey-predator System with a Reserved Area, World Journal of Modelling and Simulation. Vol. 8,No. 4 (2012) 285-292.

      [6] N. Daga, B. Singh, S. Jain, and G. Ujjainkar, Stability analysis of a prey predator model with a reserved area. Advances in Applied Science Research, Vol. 5, No. 3 (2014) 293-301

      [7] D. Mukherjee, Persistence in a Generalized Prey-Predator Model with Prey Reserve, International Journal of Nonlinear Science. Vol. 14, No. 2 (2012).160-165.

      [8] M.V.R. Murthy and D.K. Bahlool, Modeling and analysis of a prey-wholly dependent predator system with reserved area. J. Math. Comput. Sci. Vol. 4, No. 6 (2014) 1114-1138.

      [9] H.I. Freedman and P. Waltman, Persistence in models of three interacting predator-prey populations. Math. Biosci. Vol. 68 (1984) 213-231. http://dx.doi.org/10.1016/0025-5564(84)90032-4.

      [10] G.J. Butler, H.I. Freedman and P. Waltman, Uniformly persistent systems. Proc. Am. Math. Soc., Vol. 96 (1986) 425-430. http://dx.doi.org/10.1090/S0002-9939-1986-0822433-4.

      [11] Perko L., Differential equations and dynamical systems. Springer-Verlage, New York, Inc. (1991).


 

View

Download

Article ID: 5238
 
DOI: 10.14419/ijamr.v5i1.5238




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.